Table of Contents
ISRN Emergency Medicine
Volume 2012 (2012), Article ID 624253, 5 pages
http://dx.doi.org/10.5402/2012/624253
Clinical Study

Clinical Profile and Outcomes of Hair Dye Poisoning in a Teaching Hospital in Nellore

1Narayana Medical College Hospital, Chinthareddypalem, Andhra Pradesh, Nellore 524002, India
2Department Of Clinical Pharmacology, 27/2/1334, Nellore, Balaji-Nagar 524002, India

Received 4 October 2011; Accepted 25 October 2011

Academic Editors: A. Banerjee, C. R. Harris, and Y. Kamijo

Copyright © 2012 Raghu Kondle et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Chrispal, A. Begum, I. Ramya, and A. Zachariah, “Hair dye poisoning—an emerging problem in the tropics: an experience from a tertiary care hospital in South India,” Tropical Doctor, vol. 40, no. 2, pp. 100–103, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Sahay, R. Vani, and S. Vali, “Hair dye ingestion—an uncommon cause of acute kidney injury,” Journal of Association of Physicians of India, vol. 57, no. 11, pp. 743–744, 2009. View at Google Scholar · View at Scopus
  3. K. Sampathkumar and S. Yesudas, “Hair dye poisoning and the developing world,” Journal of Emergencies, Trauma and Shock, vol. 2, no. 2, pp. 129–131, 2009. View at Google Scholar
  4. P. Bhargava and P. Matthew, “Hair dye poisoning,” Journal of Association of Physicians of India, vol. 55, pp. 871–872, 2007. View at Google Scholar · View at Scopus
  5. S. Anuradha, S. Arora, S. Mehrotra, A. Arora, and P. Kar, “Acute renal failure following para-phenylenediamine (PPD) poisoning: a case report and review,” Renal Failure, vol. 26, no. 3, pp. 329–332, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. V. Midha, N. S. Khaira, G. Awasthi, H. S. Pannu, A. Sood, and S. Malhotra, “Hair dye poisoning—a case,” Renal Failure, vol. 22, no. 1, pp. 109–111, 2000. View at Publisher · View at Google Scholar · View at Scopus
  7. S. S. Soni, A. Nagarik, M. Dinaker, G. Adikey, and A. Raman, “Systemic toxicity of paraphenylenediamine,” Indian Journal of Medical Sciences, vol. 63, no. 4, pp. 164–166, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. P. K. Jain, N. Agarwal, A. K. Sharma, and A. Akhtar, “Prospective study of ingestional hair dye poisoning in Northern India,” Journal of Clinical Medicine Research, vol. 3, no. 1, pp. 9–19, 2011. View at Google Scholar
  9. S. Singla, S. Miglani, A. K. Lal, P. Gupta, and A. K. Agarwal, “Para-phenylenediamine (PPD) poisoning,” Journal of the Indian Academy of Clinical Medicine, vol. 6, no. 3, pp. 236–238, 2005. View at Google Scholar · View at Scopus
  10. G. J. Nohynek, R. Fautz, F. Benech-Kieffer, and H. Toutain, “Toxicity and human health risk of hair dyes,” Food and Chemical Toxicology, vol. 42, no. 4, pp. 517–543, 2004. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Abdelraheem, E. T. Ali, R. Hussien, and E. Zijlstra, “Paraphenylene diamine hair dye poisoning in an adolescent,” Toxicol Ind Health, vol. 27, no. 10, pp. 911–913, 2011. View at Google Scholar
  12. F. Q. Hou, X. H. Lin, Y. Y. Yu, T. L. Wang, and G. Q. Wang, “Severe liver injury induced by repeated use of hair dye,” Chinese Medical Journal, vol. 122, no. 7, pp. 875–877, 2009. View at Publisher · View at Google Scholar · View at Scopus